MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TRM-485
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late, pain, skin rash/dermatitis, anxiety-product/procedure.
 
Event or Problem Description
Healthcare professional reported right side "exchange from textured to smooth breast implant due to the patient's concern with the product." patient later reported "pain, fluid build up, and rash." device remains implanted.
 
Event or Problem Description
Device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional reported right side "exchange from textured to smooth breast implant due to the patient's concern with the product." patient later reported "pain, fluid build up, and rash." device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints codes are: ¿ pain: unable to observe as it is not related to the device.¿ anxiety-product/procedure: unable to observe as it is not related to the device.¿ seroma-late: unable to observe as it is not related to the device.¿ skin rash/dermatitis: unable to observe as it is not related to the device.As per the investigation procedure, deformation, wear abrasion and creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.A review of the device history record has been completed.No deviations or non-conformances noted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
2525 dupont drive
building 3
irvine, CA 92612
8479366324
MDR Report Key18747332
Report Number9617229-2024-11128
Device Sequence Number6308735
Product Code FTR
UDI-Device Identifier10888628008151
UDI-Public10888628008151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Catalogue NumberTRM-485
Device Lot Number3008148
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer11/25/2024
12/30/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date12/06/2024
01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight56 KG